# SDR USAASA03103

- Difficulty date: August 31, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- System (JASC): 2565 · Escape Slide
- Part: Release Cable
- Part number: C37103101
- Condition: Wrong Part
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD LEFT ENTRY DOOR EMERGENCY ESCAPE SLIDE WAS FOUND TO HAVE AN INCORRECT RELEASE CABLE INSTALLED DURING INSPECTION.  MAINTENANCE REPLACED THE FORWARD LEFT EMERGENCY ESCAPE SLIDE ASSEMBLY.  OK FOR SERVICE.  THE REPAIR SHOP INSTALLED THE PROPER RELEASE CABLE ON THE SLIDE AND RETURNED THE SLIDE TO SERVICE. (M)
